CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
integrablediscretizationofsolitonequationsviabilinearmethodandbacklundtransformation 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 2, 页码: 279
Authors:  Zhang Yingnan;  Chang Xiangke;  Hu Juan;  Hu Xingbiao;  Tam Hon Wah
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
Integrable discretization of soliton equations via bilinear method and B¨acklund transformation 期刊论文
中国科学:数学(英文版), 2015, 页码: 279-296
Authors:  Zhang YingNan;  Chang XiangKe;  Hu Juan;  Hu XingBiao;  Tam HonWah
Favorite  |  View/Download:3/0  |  Submit date:2021/01/14